Skip to Content

Cymbalta - What are my chances of weight gain?

Responses (3)

Anonymous 9 May 2013

Hello jwarfield. Results vary from one individual to the other but in clinical trials, 9% of people reported a loss of appetite. 2% reported a loss in weight when taking Cymbalta. Regards pledge

bdwallace1978 9 May 2013

It depends on your family history your matabolisam and thiroid to if you have deep concerns you should consult your dr.

bdwallace1978 9 May 2013

I'm sorry I feel like an idiot I wasn't trying to be a jerk really I didn't realize the question was about cymbalta & just through an answer out there.

lady2882 9 May 2013

When I was on Cymbalta I was so nauseated most of the time that I did not eat much so had no problem with weight until I got diarrhea from it then I lost weight.
That said everyone is different and it will really depend on how you react to it and how high a dose you end up on. I understand that on higher doses 90mg and up that weight gain is quite common.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions